Dynamical convergence and polynomial vector fields

Xavier Buff Universit´e Paul Sabatier Lei Tan Universit´e de Cergy-Pontoise

Differential Geometry mathscidoc:1609.10030

Journal of Differential Geometry, 77, (1), 1-41, 2007
Let fn → f0 be a convergent sequence of rational maps, preserving critical relations, and f0 be geometrically finite with parabolic points. It is known that for some unlucky choices of sequences fn,the Julia sets J(fn) and their Hausdorff dimensions may fail to converge as n → ∞. Our main result here is to prove the convergence of J(fn) and H.dim J(fn) for generic sequences fn. The same conclusion was obtained earlier, with stronger hypotheses on the sequence fn, by Bodart-Zinsmeister and then by McMullen. We characterize those choices of fn by means of flows of appropriate polynomial vector fields (following Douady-Estrada-Sentenac). We first prove an independent result about the (s-dimensional) length of separatrices of such flows, and then use it to estimate tails of Poincar´e series. This, together with existing techniques,provides the desired control of conformal densities and Hausdorff dimensions. Our method may be applied to other problems relatedto parabolic perturbations.
No keywords uploaded!
[ Download ] [ 2016-09-08 20:34:04 uploaded by admin ] [ 383 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{xavier2007dynamical,
  title={DYNAMICAL CONVERGENCE AND POLYNOMIAL VECTOR FIELDS},
  author={Xavier Buff, and Lei Tan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908203404020561687},
  booktitle={Journal of Differential Geometry},
  volume={77},
  number={1},
  pages={1-41},
  year={2007},
}
Xavier Buff, and Lei Tan. DYNAMICAL CONVERGENCE AND POLYNOMIAL VECTOR FIELDS. 2007. Vol. 77. In Journal of Differential Geometry. pp.1-41. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908203404020561687.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved